English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 25210867      Online Users : 83
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/9980

Title: An Optimal Embedding of Cycles into Incomplete Hypercubes
Authors: Huang, C. H.;Hsiao, Ju-Yuan;Lee, R. C. T.
Contributors: 資訊工程系
Keywords: Cycle;Embedding;Incomplete hypercube;Interconnection networks
Date: 1999-12
Issue Date: 2012-05-02T09:37:24Z
Publisher: Elsevier BV
Abstract: In order to use existing algorithms for rings and linear arrays on other architectures, the embedding of cycles has been an important issue. In this paper, we propose an optimal algorithm to embed cycles of arbitrary length into incomplete hypercubes.
Relation: Information Processing Letters, 72(5-6): 213-218
Appears in Collections:[資訊工程學系] 期刊論文

Files in This Item:

File SizeFormat
2050400410005.pdf11KbAdobe PDF451View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback